Subscriptions
  • Join our People's Pharmacy Page on Facebook
  • Follow JoeGraedon on Twitter
  • Follow Us
  • Free email newsletter

Print This Page

This Week in The People's Pharmacy

  • Currently 0/5
  • 1
  • 2
  • 3
  • 4
  • 5
Not Helpful ..... Very Helpful
Was this information helpful? (0 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

Listen To Our Podcast: 892 Will Food Affect Your Medicine?


Tune in to our radio show on your local public radio station, or sign up for the podcast and listen at your leisure. Here's what it's about: When Dr. David Bailey and his colleagues first published their findings that grapefruit...

http://www.peoplespharmacy.com/2013/02/09/892-food-and-drug-interactions/

How Good Are Your Supplements?


The dirty little secret is out. No one is minding the store when it comes to vitamins, minerals, herbs or dietary supplements. Are you taking a multi-vitamin? What about specific nutrients like vitamin C, vitamin D, calcium or magnesium? Do...

http://www.peoplespharmacy.com/2013/02/11/are-your-vitamins-supplements-up-to-snuff/

Molasses Remedy Brings Sweet Dreams


Q. I have been plagued with restless legs and other sleep problems for years. The problems come and go and I have been unable to understand why some nights I sleep soundly and other nights I have restless legs. I...

http://www.peoplespharmacy.com/2013/02/11/molasses-remedy-brings-sweet-dreams/

Does Nose Spray Addiction Boost Blood Pressure?


Q. I need help with my nasal spray addiction. I've been addicted to Dristan for more than 15 years. It costs me $18 every two weeks for three bottles. I keep one with me everywhere I go: to the movies,...

http://www.peoplespharmacy.com/2013/02/11/does-nose-spray-addiction-boost-blood-pressure/

Overdosing on Vitamin D?


Q. Months ago I heard about the benefits of vitamin D. I ran an experiment on myself and found that a persistent pain in my back went away after I took 2800 IU of vitamin D three times. Now a...

http://www.peoplespharmacy.com/2013/02/11/overdosing-on-vitamin-d-1/

Trouble Getting Treatment for Thyroid


Q. I have had trouble with my thyroid for years. My current doctor will not prescribe the Armour Thyroid I once took and keeps cutting the dose of my Synthroid. He tests my TSH and tells me I am doing...

http://www.peoplespharmacy.com/2013/02/11/trouble-getting-treatment-for-thyroid/

Turmeric in Food Vanquished Wart on Foot


Q. I had a large plantar wart that persisted on my foot and toe for more than 20 years. It was treated with freezing, acids, injection and lasers as well as home remedies. I read about turmeric in your column...

http://www.peoplespharmacy.com/2013/02/11/turmeric-in-food-vanquished-wart-on-foot/

Will Shrimp Raise Cholesterol?


Q. Plain boiled or steamed shrimp are one of my favorite foods for salads and stir-fry. What is the impact on my cholesterol? A. Although shrimp were spurned for years as high-cholesterol foods, more recent research shows that, in general,...

http://www.peoplespharmacy.com/2013/02/11/will-shrimp-raise-cholesterol/

Will Bladder Drug Scramble Your Synapses?


Have you ever had rush to the restroom to keep from wetting your pants? We think of this as a child's problem, but adults can also suffer from what doctors call urinary urgency. Urgency, leaks and frequency together make up...

http://www.peoplespharmacy.com/2013/02/11/will-bladder-drug-scramble-your-synapses/


  • Currently 0/5
  • 1
  • 2
  • 3
  • 4
  • 5
Not Helpful ..... Very Helpful
Was this information helpful? (0 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

Leave a comment

Share your comments or questions with the People's Pharmacy online community. Not all comments will be posted. Advice from other visitors to this web site should not be considered a substitute for appropriate medical attention. Concerns about medications should be discussed with a health professional. Do not stop any medication without first checking with your physician.

Check this box to be notified by email when follow-up comments are posted.